RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 129–135 (Mi fpm1534)  

This article is cited in 3 scientific papers (total in 3 papers)

Automorphism-invariant modules

A. A. Tuganbaev

Plekhanov Russian State University of Economics, Moscow, Russia

Abstract: It is proved that all automorphism-invariant nonsingular right $A$-modules are injective if and only if the factor ring $A/G(A_A)$ of the ring $A$ with respect to the right Goldie radical $G(A_A)$ is right strongly semiprime.

Full text: PDF file (107 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 694–698

Bibliographic databases:

UDC: 512.55

Citation: A. A. Tuganbaev, “Automorphism-invariant modules”, Fundam. Prikl. Mat., 18:4 (2013), 129–135; J. Math. Sci., 206:6 (2015), 694–698

Citation in format AMSBIB
\Bibitem{Tug13}
\by A.~A.~Tuganbaev
\paper Automorphism-invariant modules
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 129--135
\mathnet{http://mi.mathnet.ru/fpm1534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431837}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 694--698
\crossref{https://doi.org/10.1007/s10958-015-2346-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956820486}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1534
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Avtomorfizm-prodolzhaemye i endomorfizm-prodolzhaemye moduli”, Fundament. i prikl. matem., 21:4 (2016), 175–248  mathnet  mathscinet
    2. A. N. Abyzov, Ch. K. Kuin, A. A. Tuganbaev, “Moduli, invariantnye otnositelno avtomorfizmov i idempotentnykh endomorfizmov svoikh obolochek i nakrytii”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 3–45  mathnet
    3. Y. Kuratomi, “Decompositions of dual automorphism invariant modules over semiperfect rings”, Siberian Math. J., 60:3 (2019), 490–496  mathnet  crossref  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:142
    Full text:67
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020